# SDR ASAA2023010327337

- Difficulty date: December 27, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 1,319 hours, 402 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Warning Light
- Location: Lt Wing
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L WING ANTI-ICE VALVE LIGHT REMAINED AMBER AFTER SELECTED ON DURING DESCENT. ASA TC MAX-30EA-24968, W/O 1936398. GROUNDED - YES. ON DEFERRAL.
